# SDR USAA2011012890387

- Difficulty date: January 17, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 1520
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S4 CHECK - R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW.  SERVICED THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW A319 AMM 52-10-00-614-001.
